MAUDE Adverse Event Report: O&M HALYARD, INC. QUICK CHECK H600 STERILIZATION WRAP 45IN X 45IN; STERILIZATION PRODUCTS

O&M HALYARD, INC. QUICK CHECK H600 STERILIZATION WRAP 45IN X 45IN; STERILIZATION PRODUCTS
Model Number 34164
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Incident two: the sample is not available for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3 other text: device not returned.
 
Event or Problem Description
Incident two: sterilization wrap exhibited staining.Facility has used product for several years.The facility has not changed their sterilization process or parameters.Trays were rejected by the or and six surgical cases were cancelled.Additionally, several cases were delayed up to 2-3 hours.No instruments from the trays were used on patients.In two surgical cases, 2 patients received a block prior to the surgery being cancelled.The patients were paralyzed for six hours from the waist down until the medication wore off.The cases were re-scheduled.There was no injury or medical intervention reported for the patients.
 
Additional Manufacturer Narrative
Incident two of six.A sample was not provided for evaluation.Possibly, this was a watermark or moisture stain that has dried a darker blue color than the normal color.Device history record review was conducted for complaint lot.No issues were documented, the records indicate product met all quality specifications prior to release.Visual checks were documented as pass.No products from lot were placed on hold or scrapped due to quality issues.Results of the manufacturing process and product testing are closely monitored and used to drive actions.Customer feedback is reviewed by the complaint review board which utilizes metrics such as cpm (complaints per million) and trend analysis to monitor the effectiveness of the process and quality control.This incident will be included in our complaint review analysis to help identify any emerging trends.A root cause was not identified.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
QUICK CHECK H600 STERILIZATION WRAP 45IN X 45IN
Common Device Name
STERILIZATION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
HALYARD NORTH CAROLINA, LLC
389 clyde fitzgerald road
linwood NC 27299
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key19634457
Report Number1054380-2024-00007
Device Sequence Number15220141
Product Code FRG
UDI-Device Identifier90680651341641
UDI-Public90680651341641
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K214007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number34164
Device Catalogue Number34164
Device Lot NumberLT4091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer08/01/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown